# SDR 2004UALA01130

- Difficulty date: November 15, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 17,996 hours, 5,289 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Will Not Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS BOTH EMERGENCY EXIT SQUIBS WON'T TEST.   REPLACED DIODES K839 AND K838, BATTERY PACKS P/N 2013-1, AND CHARGERS P/N 2012-1.
